On Jacobian group and complexity of the generalized Petersen graph GP(n,k) through Chebyshev polynomials Научная публикация
Журнал |
Linear Algebra and Its Applications
ISSN: 0024-3795 |
||||||||
---|---|---|---|---|---|---|---|---|---|
Вых. Данные | Год: 2017, Том: 529, Страницы: 355-373 Страниц : 19 DOI: 10.1016/j.laa.2017.04.032 | ||||||||
Ключевые слова | Chebyshev polynomial; Jacobian group; Laplacian matrix; Petersen graph; Spanning tree | ||||||||
Авторы |
|
||||||||
Организации |
|
Библиографическая ссылка:
Kwon Y.S.
, Mednykh A.D.
, Mednykh I.A.
On Jacobian group and complexity of the generalized Petersen graph GP(n,k) through Chebyshev polynomials
Linear Algebra and Its Applications. 2017. V.529. P.355-373. DOI: 10.1016/j.laa.2017.04.032 WOS Scopus OpenAlex
On Jacobian group and complexity of the generalized Petersen graph GP(n,k) through Chebyshev polynomials
Linear Algebra and Its Applications. 2017. V.529. P.355-373. DOI: 10.1016/j.laa.2017.04.032 WOS Scopus OpenAlex
Идентификаторы БД:
Web of science: | WOS:000404501600018 |
Scopus: | 2-s2.0-85019123036 |
OpenAlex: | W2563773140 |